# SDR REXA2020111800750

- Difficulty date: November 2, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 33,622 hours, 31,567 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800A
- Condition: Gouged
- Location: Cabin
- Part time: 33,622 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR SEAT TRACK AT RBL 9 BETWEEN FS 409+128 TO FS 559 GOUGED AND CHAFED.  CORRECT AMM REFERENCE FOR LINE ITEM NR 2 IS CRJ 200 AMM 53-01-11-000/400 -802.
